# SDR CALA2011032300165

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 45T326912
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 1395-1417 RBL 40 FLOOR SUPPORT FASTENER HOLE CRACKED.  AS MARKED AFT CABIN BS 1395-1417 RBL 40 CRACKED FLOOR SUPPORT REPLACED AS PER SRM 51-10-02 AND NEW FLOOR SUPPORT INSTALLED AS PER SRM 51-40-02 AND FORM 44.0008 ATTACHED ITEM 1 ACCOMPLISHED.
